# SDR AALA980514

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, AFT STAIRWAY EMERGENCY LIGHT ASSEMBLY WAS INOPERATIVE.  REPLACED AFT STAIRWAY EMERGENCY LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
